Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

 

Volume 48

1

 

 

 

Volume 47

1

2

3

4

Volume 46

1

2

3

4

Volume 45

1&2

3

4

Volume 44

1

2

3

4

 

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

CONTENTS

Volume 36, Number 1, March 2008

 


 

Critical Values of Singularities at Infinity of Complex Polynomials
Ha Huy Vui and Pham Tien Son

PDF

1

On the Fekete-Szegӧ Problem for Certain Subclasses of Analytic Functions
T. N. Shanmugam, S. Kavitha, and S. Sivasubramanian

PDF

39

Qualitative Behavior of Some Max-type Difference Equations
E. M. Elabbasy, H. El-Metwally, and E. M. Elsayed

PDF

47

On Some p-subgroups of Automorphism Group of a Finite p-group
R. Soleimani

PDF 

63

Quasiconformal Analogues of the Hardy-Littlewood Property in Uniformly John Domains
Xiaohui Zhang, Gendi Wang, and Yuming Chu

PDF

71

Hausdorff First Countable ω-bounded Space is Strongly ω-bounded
Nuno C. Freire and M. F. Veiga

PDF

79

Integral Transforms Related to the Fourier Sine Convolution with a Weight Function
Nguyen Xuan Thao and Nguyen Thanh Hong

PDF 

83

On Some New Explicit Evaluations of Class Invariants
M. S. Mahadeva Naika and K. Sushan Bairy

PDF  

103

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013